# SDR ASAA2018100426414

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,721 hours, 4,285 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bypass Valve
- Part number: 41320941
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAULT LIGHT ILLUMINATED. APU SHUTDOWN. GROUNDED - YES. COMPLETED FIM 49-90 TASK 809 THROUGH STEP F(2)(I), FOUND FILTER BYPASS VALVE LOOSE, CAME OUT WITH FILTER ELEMENT. INSTALLED BYPASS VALVE REF CMM 49-90-57 PAGE 733 ITEM (16). RAN APU, LEAK CK GOOD. NO CURRENT FAULTS. BOTH FILTER ELEMENTS SHOWED NO CONTAMINATION.
